# SDR FDEA201004221286

- Difficulty date: April 22, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196018
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NUMEROUS AREAS ALONG SEAT TRACK MAIN CABIN BS 950, 10" TO BS 1135 RBL 45.  REMOVED DAMAGED SEAT TRACK SECTION FROM BS 950, 10" TO BS 1135 RBL 45 FROM BAC 1520-792-7778-T6511 DIM: 25FT & INSTALLED NEW SEAT TRACK IAW SRM 53-10-5 FIG 1, SRM 51-10-2, SRM 51-30-2 REV 102.
